Alert archive / Montana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 41, NWS Missoula, MT

August 6, 2010Flathead County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Aug 6, 2010, 4:09 PM MDT for Flathead County, Montana. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2010, 4:09 PM MDT (22:09 UTC)
Expired
Aug 6, 2010, 5:00 PM MDT
In force
51 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon

County Flathead County, MT

The radar

The Missoula radar (KMSX), 171 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:28 PM MDTHAIL 1.25Ese Whitefish, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 10.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2010-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 300 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2010-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
300 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
2136 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WUUS55 KMSO 062209
SVRMSO
MTC029-062300-
/O.NEW.KMSO.SV.W.0041.100806T2209Z-100806T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
409 PM MDT FRI AUG 6 2010

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FLATHEAD COUNTY IN NORTHWEST MONTANA...

* UNTIL 500 PM MDT.

* AT 400 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM   
CAPABLE OF PRODUCING ONE INCH HAIL...HEAVY RAINFALL AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF 
WHITEFISH...OR ABOUT 15 MILES NORTHWEST OF EVERGREEN...AND WAS 
MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...APGAR...COLUMBIA FALLS...CORAM...
  HUNGRY HORSE...LAKE MCDONALD...LOGAN PASS...LUPFER...MARTIN CITY...
  NYACK...WEST GLACIER AND WHITEFISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS
AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A
WELL PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR WEST CENTRAL MONTANA.

&&

LAT...LON 4872 11370 4869 11369 4865 11373 4861 11373
      4859 11363 4857 11358 4849 11354 4825 11462
      4845 11481
TIME...MOT...LOC 2209Z 250DEG 32KT 4844 11435

$$
DEROSA
2 follow-up statements
915 
WWUS55 KMSO 062230
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
430 PM MDT FRI AUG 6 2010

MTC029-062300-
/O.CON.KMSO.SV.W.0041.000000T0000Z-100806T2300Z/
FLATHEAD MT-
430 PM MDT FRI AUG 6 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHERN FLATHEAD COUNTY...

* AT 424 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE   
THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL AND   
HEAVY RAINFALL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF 
CORAM...OR ABOUT 18 MILES NORTH OF EVERGREEN...AND WAS MOVING EAST 
AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE AND ONE QUARTER INCHES IN DIAMETER HAS BEEN REPORTED 
IN WHITEFISH WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR WEST CENTRAL MONTANA.

&&

LAT...LON 4872 11370 4869 11369 4865 11373 4861 11373
      4859 11363 4857 11358 4849 11354 4825 11462
      4845 11481
TIME...MOT...LOC 2230Z 250DEG 32KT 4850 11408

$$
DEROSA
541 
WWUS55 KMSO 062257
SVSMSO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
457 PM MDT FRI AUG 6 2010

MTC029-062307-
/O.EXP.KMSO.SV.W.0041.000000T0000Z-100806T2300Z/
FLATHEAD MT-
457 PM MDT FRI AUG 6 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLATHEAD COUNTY HAS 
BEEN ALLOWED TO EXPIRE AT 500 PM MDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR WEST CENTRAL MONTANA.

LAT...LON 4872 11370 4869 11369 4865 11373 4861 11373
      4859 11363 4857 11358 4849 11354 4825 11462
      4845 11481
TIME...MOT...LOC 2257Z 250DEG 32KT 4858 11374

$$
DEROSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:26 PM MDT, 43 minutes earlier.

Area forecast discussion, Aug 6, 3:26 PM MDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
326 PM MDT FRI AUG 6 2010

...STRONG THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE ACROSS
SOUTHWEST MONTANA AND LEMHI COUNTY IN IDAHO DURING THIS EVENING...

.DISCUSSION...

TONIGHT...A VERY MOIST AND UNSTABLE ATMOSPHERE...COUPLED WITH
SOUTHWESTERLY WIND SHEAR...WILL ALLOW STRONG THUNDERSTORMS TO
DEVELOP ACROSS WESTERN MONTANA AND NORTH CENTRAL IDAHO. LARGE
HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE POSSIBLE WITH SOME OF THESE
STORMS...PARTICULARLY ACROSS PORTIONS OF SOUTHWEST MONTANA.
THEREFORE A SEVERE THUNDERSTORM WATCH AS WELL AS A FLASH FLOOD
WATCH HAVE BEEN ISSUED FOR PORTIONS OF SOUTHWEST MONTANA. PLEASE
SEE WWW.WEATHER.GOV/MISSOULA FOR FURTHER INFORMATION. THESE STORMS
ARE ANTICIPATED TO MOVE EAST OF THE CONTINENTAL DIVIDE BEFORE
MIDNIGHT.

THE MAIN THUNDERSTORM THREAT WILL SHIFT SLIGHTLY SOUTH AND EAST
TOMORROW...FOCUSING MAINLY ACROSS SOUTHWEST MONTANA AND LEMHI
COUNTY IN IDAHO. THESE AREAS WILL MAINTAIN THE BEST INSTABILITY
AND MOISTURE PROFILES TO FAVOR THUNDERSTORMS. CONTINUED THREATS
WITH THESE THUNDERSTORMS WILL BE HEAVY RAIN...GUSTY WINDS AND
SMALL HAIL. A DISTURBANCE WILL MOVE THROUGH NORTHWEST MONTANA LATE
TOMORROW AFTERNOON INTO TOMORROW EVENING...PRODUCING MAINLY
SHOWERS WITH A FEW CLAPS OF THUNDER POSSIBLE. SOME WEAK
INSTABILITY WILL LINGER INTO SUNDAY...BUT THUNDERSTORMS ARE
EXPECTED TO GENERALLY BE ISOLATED AND WEAKER THAN PREVIOUS DAYS.
TEMPERATURES WILL REMAIN NEAR NORMAL FOR THIS TIME OF YEAR.

FORECAST MODELS INTRODUCE QUITE A BIT OF UNCERTAINTY EARLY NEXT
WEEK. WHILE ALL MODELS ARE GENERALLY INDICATING A TROUGH OVER THE
NORTHERN ROCKIES...LARGE DIFFERENCES IN STRENGTH OF THIS FEATURE
EXIST. THIS COULD MEAN THE DIFFERENCE BETWEEN NEAR NORMAL
TEMPERATURES AND WELL BELOW NORMAL TEMPERATURES BY THE TUESDAY TIME
FRAME AS WELL PRECIPITATION CHANCES. FOR THE TIME BEING HAVE
MAINTAINED NEAR NORMAL TEMPERATURES AND PRECIPITATION CHANCES.
HOWEVER...A FAIR AMOUNT OF UNCERTAINTY EXISTS FOR THE TIME BEING.

&&

.AVIATION...THUNDERSTORMS DEVELOPING ACROSS THE NORTHERN ROCKIES
DURING THIS AFTERNOON WILL IMPACT AVIATION THROUGH 07/0600Z. THE
HIGHEST PROBABILITY OF THUNDERSTORMS WITHIN 5NM OF TERMINALS IS
KBTM AND KSMN DURING THIS TIME. THESE STORMS HAVE THE POTENTIAL
FOR PRODUCING SMALL HAIL...GUSTY WINDS AND HEAVY RAIN THAT MAY
REDUCE VISIBILITY FOR A TIME. OTHERWISE...MENTION OF CB WILL
REMAIN FOR ALL OTHER AREA TERMINALS THROUGH THIS EVENING.
THEREAFTER...AVIATION IMPACTS WILL DECREASE SIGNIFICANTLY THROUGH
SATURDAY AFTERNOON.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
ID...NONE.
&&

SHORT TERM...ZUMPFE
LONG TERM....PALLISTER/KITSMILLER
AVIATION...ZUMPFE

In the hours before

Local storm report, Aug 6, 12:20 PM MDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1220 PM MDT FRI AUG 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND GST     15 SSW SALMON           44.98N 114.01W
08/05/2010  M52.00 MPH       LEMHI              ID   MESONET

            MEASURED BY EZRA CREEK RAWS STATION

0545 PM     TSTM WND DMG     ANACONDA                46.13N 112.94W
08/05/2010                   DEER LODGE         MT   EMERGENCY MNGR

            DEER LODGE COUNTY EMERGENCY MANAGER REPORTED TIN ROOF AND
            SHINGLE DAMAGE IN ANACONDA. STORM DRAINS WERE ALSO HAVING
            DIFFICULTY KEEPING UP WITH HEAVY RAINFALL AMOUNTS.

0551 PM     TSTM WND GST     8 N SALMON              45.29N 113.89W
08/05/2010  M65.00 MPH       LEMHI              ID   MESONET

            MEASURED BY KRILEY CREEK RAWS STATION

0630 PM     HEAVY RAIN       3 W ANACONDA            46.13N 113.00W
08/05/2010  M0.91 INCH       DEER LODGE         MT   TRAINED SPOTTER

            ONE HOUR RAINFALL TOTAL

0635 PM     HEAVY RAIN       ANACONDA                46.13N 112.94W
08/05/2010  M0.78 INCH       DEER LODGE         MT   TRAINED SPOTTER

            RAIN FELL IN 40 TO 50 MINUTES

0646 PM     HAIL             ANACONDA                46.13N 112.94W
08/05/2010  M0.25 INCH       DEER LODGE         MT   EMERGENCY MNGR

            PEA SIZED HAIL ACCUMULATIONS UP TO 4 INCHES DEEP ON WEST
            SIDE OF ANACONDA

0730 PM     HAIL             DRUMMOND                46.67N 113.15W
08/05/2010  M0.88 INCH       GRANITE            MT   TRAINED SPOTTER

            NICKEL SIZED HAIL ACCOMPANIED BY HEAVY RAINFALL

0730 PM     FLASH FLOOD      DRUMMOND                46.67N 113.15W
08/05/2010                   GRANITE            MT   EMERGENCY MNGR

            A FLASH FLOOD CAME OUT OF EDWARDS GULCH AND BROUGHT
            DEBRIS, INCLUDING MUD AND ROCK AS WELL AS WATER INTO
            BUILDINGS ON THE WEST SIDE OF TOWN. THERE IS ALSO SOME
            BASEMENT FLOODING.

0815 PM     HAIL             3 NNE WHITE BIRD        45.80N 116.28W
08/05/2010  E0.88 INCH       IDAHO              ID   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PEA TO NICKEL SIZE HAIL THAT
            ACCUMULATED ENOUGH THAT HE HAD TO USE A SNOW SHOVEL TO
            CLEAR OFF HIS DECK. HE ALSO REPORTED 0.50 INCHES OF RAIN
            WITH THE STORM.

0856 PM     HAIL             GRANGEVILLE             45.93N 116.12W
08/05/2010  M1.00 INCH       IDAHO              ID   EMERGENCY MNGR

&&

KITSMILLER
Special weather statement, Aug 6, 1:59 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
159 PM MDT FRI AUG 6 2010

MTZ001-004-062045-
KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION-
159 PM MDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND NORTHWESTERN
SANDERS COUNTIES UNTIL 245 PM MDT...

AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF NOXON...OR 23 MILES SOUTHWEST OF
LIBBY...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OFEXTREME NORTHWESTERN SANDERS AND SOUTHERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4840 11544 4820 11525 4800 11587 4815 11603
TIME...MOT...LOC 1959Z 236DEG 19KT 4814 11581

ZUMPFE
Special weather statement, Aug 6, 2:43 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
243 PM MDT FRI AUG 6 2010

MTZ005-006-062130-
BITTERROOT/SAPPHIRE MOUNTAINS-MISSOULA/BITTERROOT VALLEYS-
243 PM MDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAVALLI AND SOUTHWESTERN
GRANITE COUNTIES UNTIL 330 PM MDT...

AT 236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CONNER...OR 21 MILES SOUTH OF HAMILTON...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF CENTRAL RAVALLI AND EXTREME SOUTHWESTERN GRANITE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4620 11388 4599 11367 4584 11415 4599 11428
TIME...MOT...LOC 2043Z 239DEG 19KT 4597 11410

ZUMPFE
Special weather statement, Aug 6, 2:53 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
253 PM MDT FRI AUG 6 2010

MTZ001-062145-
KOOTENAI/CABINET REGION-
253 PM MDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND WESTERN
FLATHEAD COUNTIES UNTIL 345 PM MDT...

AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF LIBBY...MOVING NORTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OFEXTREME WESTERN FLATHEAD AND SOUTHERN LINCOLN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4847 11506 4824 11490 4809 11543 4824 11552
TIME...MOT...LOC 2053Z 244DEG 20KT 4820 11538

KITSMILLER
Special weather statement, Aug 6, 3:48 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
348 PM MDT FRI AUG 6 2010

MTZ001>003-062230-
FLATHEAD/MISSION VALLEYS-KOOTENAI/CABINET REGION-WEST GLACIER REGION-
348 PM MDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND WESTERN
FLATHEAD COUNTIES UNTIL 430 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
GROUP OF STRONG THUNDERSTORMS 17 MILES WEST OF WHITEFISH...OR 22
MILES NORTHWEST OF KALISPELL...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF DIMES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KALISPELL...
EVERGREEN...WHITEFISH...COLUMBIA FALLS...OLNEY...LUPFER...LA SALLE
AND CRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR WEST CENTRAL MONTANA.

&&

LAT...LON 4819 11408 4797 11538 4826 11567 4871 11436
TIME...MOT...LOC 2147Z 254DEG 25KT 4837 11466

DEROSA
Special weather statement, Aug 6, 3:49 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
349 PM MDT FRI AUG 6 2010

IDZ009-010-MTZ005-006-062230-
EASTERN LEMHI COUNTY-WESTERN LEMHI COUNTY-
BITTERROOT/SAPPHIRE MOUNTAINS-MISSOULA/BITTERROOT VALLEYS-
349 PM MDT FRI AUG 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RAVALLI AND NORTHERN
LEMHI COUNTIES UNTIL 430 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTH OF HALE GULCH EAST OF SHOUP...OR
29 MILES NORTHWEST OF SALMON...MOVING NORTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OFSOUTHERN RAVALLI COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES YOUR AREA...GO INDOORS AND STAY
AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL
PROTECTED AREA.

&&

LAT...LON 4590 11438 4588 11398 4549 11400 4547 11432
TIME...MOT...LOC 2149Z 178DEG 18KT 4557 11420

ZUMPFE

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:00 PM MDTAreal Flood AdvisoryMSODeer Lodge83 min
Aug 5, 6:07 PM MDTSevere Thunderstorm WarningMSOGranite38 min
Aug 5, 6:22 PM MDTFlash Flood WarningMSOGranite99 min
Aug 5, 7:26 PM MDTSpecial Weather StatementMSOPowell49 min
Aug 5, 7:28 PM MDTSpecial Weather StatementMSOMissoula47 min
Aug 5, 8:21 PM MDTSpecial Weather StatementMSOPowell39 min
Aug 5, 10:00 PM MDTSpecial Weather StatementMSOLake45 min
Aug 5, 10:24 PM MDTSpecial Weather StatementMSO51 min
Aug 5, 11:05 PM MDTSpecial Weather StatementMSOMineral55 min
Aug 5, 11:25 PM MDTSpecial Weather StatementMSOLincoln65 min
Aug 6, 7:43 AM MDTSpecial Weather StatementMSOLincoln47 min
Aug 6, 1:59 PM MDTSpecial Weather StatementMSOLincoln46 min
Aug 6, 2:09 PM MDTFlash Flood WatchMSODeer Lodge, Granite, Powell, Ravalli, Silver Bow8 hr
Aug 6, 2:43 PM MDTSpecial Weather StatementMSORavalli47 min
Aug 6, 2:51 PM MDTSevere Thunderstorm WarningMSOGranite, Ravalli39 min
Aug 6, 2:53 PM MDTSpecial Weather StatementMSOLincoln52 min
Aug 6, 3:48 PM MDTSpecial Weather StatementMSOLincoln42 min
Aug 6, 3:49 PM MDTSpecial Weather StatementMSORavalli41 min
Aug 6, 4:36 PM MDTSpecial Weather StatementMSOSilver Bow39 min
Aug 6, 4:45 PM MDTSpecial Weather StatementMSOLincoln60 min
Aug 6, 4:54 PM MDTSpecial Weather StatementMSOFlathead66 min
Aug 6, 5:20 PM MDTSpecial Weather StatementMSORavalli55 min
Aug 6, 5:33 PM MDTSevere Thunderstorm WarningMSORavalli30 min

Nearby

Severe Thunderstorm Warnings in Montana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.